# SDR JJBA20210406044

- Difficulty date: April 6, 2021
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N14177
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500888
- Aircraft time: 38,078 hours, 25,694 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frms 24-29
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH INBD SEAT TRACK SUPPORT BEAM FROM FRAME 24 TO BETWEEN FRAMES 29-30 HAS SIGNS OF CORROSION AND PAINT DAMAGE THROUGHOUT THE TOP LENGTH (RIVETS). REMOVED CORROSION RH, IB SEAT TRACK SUPPORT BEAM GUSSET FR 24-29, FOUND TO BE OUT OF LIMITS. REMOVED AND INSTALLED SEAT TRACK. FABRICATED, LOCATED AND DRILLED. INSTALLED GUSSET.
